# SDR REXA2022030200300

- Difficulty date: February 13, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT VERT. DRAG ANGLE CRACKED - REMOVED & REPLACED L/H AFT DRAG ANGLE, LOCATED/DRILLED/COUNTERSUNK NEW DRAG ANGLE, & PAINTED IAW CRJ-900 SRM'S 51-42-21-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01, 51-40-11-001-001-A01, & 51-25-01-001-001-A01.
